Alert archive / Arizona / Flash Flood Warnings in 2017

Flash Flood Warning 58, NWS Flagstaff, AZ

July 23, 2017Yavapai County, Arizona

NWS Flagstaff, AZ issued this flash flood warning at Jul 23, 2017, 5:18 PM MST for Yavapai County, Arizona. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2017, 5:18 PM MST (00:18 UTC)
Expired
Jul 23, 2017, 11:15 PM MST
In force
6 hr
Issued by
NWS Flagstaff, AZ
Area
Storm-based polygon
Flood severity
None

County Yavapai County, AZ

The radar

The Phoenix radar (KIWA), 105 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 6:09 PM MSTFLASH FLOOD3 Wnw Cordes Junction, AZWATER IS TWO FEET OVER THE SPRING LANE BRIDGE CROSSING BIG BUG CREEK.
Jul 23, 7:04 PM MSTFLASH FLOOD3 Ne Poland Junction, AZAGUA FRIA NEAR HUMBOLDT ROSE FROM 1.46 FT AT 415 PM MST TO 4.12 FT (PEAK) AT 515 PM MST.
Jul 23, 7:04 PM MSTFLASH FLOOD3 Ne Poland Junction, AZAGUA FRIA NEAR HUMBOLDT ROSE FROM 1.46 FT TO 4.12 FT (PEAK) IN ONE HOUR.
Jul 23, 11:02 PM MSTFLASH FLOOD2 Nnw Black Canyon City, AZBLACK CANYON RIVER WASH IS 3'-4' DEEP OVER MAREN AVE. AND IS CURRENTLY IMPASSABLE. THE WATER CAME UP ABOUT 9:30 PM MST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 51 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 0.3 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2017-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2017-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
2290 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

469 
WGUS55 KFGZ 240018
FFWFGZ
AZC025-240615-
/O.NEW.KFGZ.FF.W.0058.170724T0018Z-170724T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Flagstaff AZ
518 PM MST SUN JUL 23 2017

The National Weather Service in Flagstaff has issued a

* Flash Flood Warning for...
  Yavapai County in west central Arizona...

* Until 1115 PM MST

* At 517 PM MST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to one to three inches of 
  rain have already fallen. Flash flooding is expected to begin 
  shortly.

* Some locations that will experience flooding include...
  Prescott Valley, Dewey-humboldt, Cordes Junction, Bumble Bee,
  Cordes Lakes, Black Canyon City, Castle Hot Springs, Walker, Poland
  Junction, Cordes, Spring Valley, Crown King, Rock Springs, Mayer,
  Lake Pleasant, Hazlett Hollow Campground, Turney Gulch Group
  Campground and Lynx Lake Dam.

This includes the following highways...
 Interstate 17 between mile markers 242 and 275.
 State Route 69 between mile markers 263 and 284.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Heavy rainfall over the Goodwin fire scar will likely trigger life
threatening flash floods and debris flows in and downstream of the
fire area. Residences near drainages and creeks, particularly Big Bug
Creek and surrounding tributaries such as Grapevine Creek and
Hackberry Creek, may be affected by high water and debris flows.
Heavy rains may cause flooding across roadways in Mayer near Big Bug
Creek. Move away from drainages now!

Life threatening flash floods and debris flows will occur in the Mule
Canyon, Wolf Creek, and Pine Creek drainages. High water and debris
will affect the Mayer-Bolada Road and Pine Flat Road. Act quickly and
avoid these areas!

&&

LAT...LON 3396 11257 3457 11237 3458 11233 3455 11214
      3435 11176 3420 11183 3404 11207 3405 11216
      3401 11216 3402 11218 3398 11219 3395 11224
      3391 11224 3390 11226 3388 11228

$$

MCT
3 follow-up statements
093 
WGUS75 KFGZ 240130
FFSFGZ

Flash Flood Statement
National Weather Service Flagstaff AZ
630 PM MST SUN JUL 23 2017

AZC025-240615-
/O.CON.KFGZ.FF.W.0058.000000T0000Z-170724T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Yavapai-
630 PM MST SUN JUL 23 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM MST FOR
YAVAPAI COUNTY...

At 625 PM MST, emergency management reported up to 2 feet of flood 
water flowing over the Spring Lane bridge in Spring Valley. This 
flood water will continue into Cordes Junction and into the Agua 
Fria River. A stream gage upstream in Mayer has receded to 2.9 feet 
as of 6 pm MST.

Some locations that will experience flooding include...
Prescott Valley, Dewey-humboldt, Cordes Junction, Bumble Bee, Cordes
Lakes, Black Canyon City, Castle Hot Springs, Walker, Poland
Junction, Cordes, Spring Valley, Crown King, Rock Springs, Mayer,
Lake Pleasant, Hazlett Hollow Campground, Turney Gulch Group
Campground and Lynx Lake Dam.

This includes the following highways...
 Interstate 17 between mile markers 242 and 275.
 State Route 69 between mile markers 263 and 284.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Heavy rainfall over the Goodwin fire scar will likely trigger life
threatening flash floods and debris flows in and downstream of the
fire area. Residences near drainages and creeks, particularly Big Bug
Creek and surrounding tributaries such as Grapevine Creek and
Hackberry Creek, may be affected by high water and debris flows.
Heavy rains may cause flooding across roadways in Mayer near Big Bug
Creek. Move away from drainages now!

&&

LAT...LON 3396 11257 3457 11237 3458 11233 3455 11214
      3435 11176 3420 11183 3404 11207 3405 11216
      3401 11216 3402 11218 3398 11219 3395 11224
      3391 11224 3390 11226 3388 11228

$$

MCT
351 
WGUS75 KFGZ 240205
FFSFGZ

Flash Flood Statement
National Weather Service Flagstaff AZ
705 PM MST SUN JUL 23 2017

AZC025-240615-
/O.CON.KFGZ.FF.W.0058.000000T0000Z-170724T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Yavapai-
705 PM MST SUN JUL 23 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM MST FOR
YAVAPAI COUNTY...

At 702 PM MST, emergency management reported flood waters have 
receded to below the Spring Lane bridge in Spring Valley. There is 
still about 3 feet of water flowing through Big Bug Creek in Spring 
Valley. The flow in Mayer has slowly receded to 2.3 feet. Flood 
waters are expected to still impact the Agua Fria River toward Black 
Canyon City.

Some locations that will experience flooding include...
Prescott Valley, Dewey-humboldt, Cordes Junction, Bumble Bee, Cordes
Lakes, Black Canyon City, Castle Hot Springs, Walker, Poland
Junction, Cordes, Spring Valley, Crown King, Rock Springs, Mayer,
Lake Pleasant, Hazlett Hollow Campground, Turney Gulch Group
Campground and Lynx Lake Dam.

This includes the following highways...
 Interstate 17 between mile markers 242 and 275.
 State Route 69 between mile markers 263 and 284.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Heavy rainfall over the Goodwin fire scar will likely trigger life
threatening flash floods and debris flows in and downstream of the
fire area. Residences near drainages and creeks, particularly Big Bug
Creek and surrounding tributaries such as Grapevine Creek and
Hackberry Creek, may be affected by high water and debris flows.
Heavy rains may cause flooding across roadways in Mayer near Big Bug
Creek. Move away from drainages now!

&&

LAT...LON 3396 11257 3457 11237 3458 11233 3455 11214
      3435 11176 3420 11183 3404 11207 3405 11216
      3401 11216 3402 11218 3398 11219 3395 11224
      3391 11224 3390 11226 3388 11228

$$

MCT
992 
WGUS75 KFGZ 240356
FFSFGZ

Flash Flood Statement
National Weather Service Flagstaff AZ
856 PM MST SUN JUL 23 2017

AZC025-240615-
/O.CON.KFGZ.FF.W.0058.000000T0000Z-170724T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Yavapai-
856 PM MST SUN JUL 23 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM MST FOR
YAVAPAI COUNTY...

At 846 PM MST, emergency management reported high water levels in 
Sycamore Creek. The Agua Fria River guage near Mayer rose over 6 
feet and crested around 9.9 feet at 8 pm. The flow on Big Bug Creek 
in Mayer has fallen to less than 2 feet. Flood waters will continue 
to lead to rises on the Agua Fria River towards Black Canyon City. 

Some locations that will experience flooding include...
Prescott Valley, Dewey-humboldt, Cordes Junction, Bumble Bee, Cordes
Lakes, Black Canyon City, Castle Hot Springs, Walker, Poland
Junction, Cordes, Spring Valley, Crown King, Rock Springs, Mayer,
Lake Pleasant, Hazlett Hollow Campground, Turney Gulch Group
Campground and Lynx Lake Dam.

This includes the following highways...
 Interstate 17 between mile markers 242 and 275.
 State Route 69 between mile markers 263 and 284.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Heavy rainfall over the Goodwin fire scar will likely trigger life
threatening flash floods and debris flows in and downstream of the
fire area. Residences near drainages and creeks, particularly Big Bug
Creek and surrounding tributaries such as Grapevine Creek and
Hackberry Creek, may be affected by high water and debris flows.
Heavy rains may cause flooding across roadways in Mayer near Big Bug
Creek. Move away from drainages now!

&&

LAT...LON 3396 11257 3457 11237 3458 11233 3455 11214
      3435 11176 3420 11183 3404 11207 3405 11216
      3401 11216 3402 11218 3398 11219 3395 11224
      3391 11224 3390 11226 3388 11228

$$

TPS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 2:49 PM MST, 2 hours 29 minutes earlier.

Area forecast discussion, Jul 23, 2:49 PM MST, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Flagstaff AZ
249 PM MST Sun Jul 23 2017

.SYNOPSIS...A Flash Flood Watch continues across
northern Arizona through midnight. Heavy rainfall with flash
flooding is possible from stronger storms. Active monsoon
conditions are expected to continue Tuesday. A decrease in storm
coverage should develop starting Wednesday, especially across
western and central Arizona.

&&

.DISCUSSION...

A flash flood watch continues for all of Apache, Coconino,
Navajo, Yavapai, and northern Gila Counties until midnight
tonight. We have already issued several Flash flood Warnings and
Flood Advisories for southern Coconino County. Storms have been
very slow moving, and observed rainfall has been over 1.5 inches
with some of the stronger storms. Radar indicates outflow
boundaries are moving southward and westward into northeast
Yavapai county now, and an active period of weather is expected
there through mid evening.

For tonight and Monday...Progs continue to show an inverted
trough feature moving from southeast AZ through western AZ, with
abundant moisture persisting. Storms could persist into the
overnight tonight with the help of the feature. The storm steering
flow to switch from southeasterly tonight to southerly Monday. On
Monday, forecast soundings show a nearly saturated atmosphere
through a deep layer. Rain chances are high, but the amount of
cloud cover could act to hold down instability and decrease storm
intensity, rainfall rates and flash flood potential. Stay tuned as
this part of the forecast remains uncertain and could change.

Tuesday - the inverted trough is forecast to move north of the
state, with slightly lower precipitable water values over the
region. Looking for a more typical monsoon pattern, with scattered
afternoon storms moving SW to NE.

Wednesday & Thursday - models indicating a drier air mass and
some warming in the mid levels. Not expecting daytime storms to
shut down completely, but coverage should be isolated to scattered
at best.

Friday onward - high pressure forecast to shift to our north,
allowing for easterly flow and gradual moistening. Storm chances
return to typical monsoon levels.

&&
.AVIATION...For the 00Z package...Sct to numrs shra/tsra and isold
+tsra, especially south of the I-40 corridor. Convective Activity
will be slow to decrease tonight and should transition to lighter
and stratiform precipitation later tonight. MVFR/IFR conditions in
the strongest storms. Aviation discussion not updated for TAF
amendments.

&&

.FIRE WEATHER...Expect above normal storm activity and high relative
humidity through Monday. Slightly drier and more stable conditions
arrive Tuesday, bringing activity back down to normal levels.

Wednesday through Friday...Chances for showers and thunderstorms
will continue, but coverage and frequency should decrease. Slightly
drier and warmer conditions near the surface will enhance the threat
for gusty outflow winds, associated with thunderstorms.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...Flash Flood Watch until midnight MST tonight FOR AZZ004>018-
037>040.

&&

PUBLIC...DL
AVIATION...Peterson
FIRE WEATHER...Peterson

For Northern Arizona weather information visit
weather.gov/flagstaff
Hazardous weather outlook, Jul 23, 9:50 AM MST, 7 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Flagstaff AZ
950 AM MST Sun Jul 23 2017

AZZ004>018-037>040-240415-
Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-
Coconino Plateau-Yavapai County Mountains-
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Western Mogollon Rim-Eastern Mogollon Rim-White Mountains-
Northern Gila County-Yavapai County Valleys and Basins-
Oak Creek and Sycamore Canyons-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
950 AM MST Sun Jul 23 2017

This hazardous weather outlook is for Apache...Coconino...
Northern Gila...Navajo...and Yavapai Counties in Northern
Arizona.

.DAY ONE...Today and Tonight

Look for another round of scattered to numerous showers and
thunderstorms this afternoon and evening. The steering flow aloft
will be weak, pushing storms slowly toward the west-northwest. A
few storms today will be capable of dropping 1 to 3 inch downpours
which could result in flash flooding. A Flash Flood Watch has been
issued for all of northern and central Arizona.

Higher instability along and south of the Mogollon Rim could also
produce a few strong to severe thunderstorms, with hail up to one
inch in diameter and strong wind gusts.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Showers and thunderstorms are likely Monday, a few possibly
producing heavy rainfall and localized flash flooding. A decrease
in storm coverage is expected midweek before increasing again by
Thursday or Friday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Jul 23, 12:05 PM MST, 5 hours 13 minutes before
Special Weather Statement
National Weather Service Flagstaff AZ
1205 PM MST SUN JUL 23 2017

AZZ006-007-231945-
Coconino Plateau-Grand Canyon Country-
1205 PM MST SUN JUL 23 2017

...SIGNIFICANT WEATHER ADVISORY NORTH OF VALLE UNTIL 1245 PM MST...

At 1204 PM MST, Doppler radar was tracking a strong thunderstorm 8
miles north of Valle, or 24 miles southwest of Desert View at Grand
Canyon, moving northeast at 15 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas OF Coconino County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3565 11218 3577 11227 3597 11199 3575 11183
TIME...MOT...LOC 1904Z 238DEG 14KT 3578 11210

MCT
Special weather statement, Jul 23, 2:39 PM MST, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Flagstaff AZ
239 PM MST SUN JUL 23 2017

AZZ015-037-038-232230-
Yavapai County Valleys and Basins-Western Mogollon Rim-Oak Creek and
Sycamore Canyons-
239 PM MST SUN JUL 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR GREATER SEDONA AREA UNTIL 330 PM
MST...

At 238 PM MST, Doppler radar was tracking a strong thunderstorm over
Sedona. This storm was nearly stationary.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Sedona, Page Springs, Village At Oak Creek, Manzanita Campground and
Red Rock State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3471 11188 3482 11203 3497 11169 3483 11163
TIME...MOT...LOC 2138Z 258DEG 2KT 3485 11177

MCT
Local storm report, Jul 23, 3:33 PM MST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
333 PM MST SUN JUL 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     FLASH FLOOD      2 E UPTOWN SEDONA       34.87N 111.73W
07/23/2017                   COCONINO           AZ   LAW ENFORCEMENT

            FLASH FLOODING ON SCHNEBLY HILL ROAD A FEW
            MILES FROM 179. PEOPLE FLED CAR UP THE HILL
            TO ESCAPE.

&&

DLB
Local storm report, Jul 23, 3:52 PM MST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
352 PM MST SUN JUL 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     FLASH FLOOD      1 ESE COTTONWOOD        34.73N 112.01W
07/23/2017                   YAVAPAI            AZ   TRAINED SPOTTER

            EXTREMELY HEAVY RAIN JUST STARTED AND THERE
            IS 5" OF WATER FLOWING THROUGH THE PARKING
            LOT LIKE A RIVER CARRYING DEBRIS (TRASH,
            STICKS). THE DURATION OF THE FLASH FLOOD
            EVENT WAS 2 MINUTES.

&&

DLB
Local storm report, Jul 23, 4:17 PM MST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
417 PM MST SUN JUL 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     FLASH FLOOD      1 NNW WEST SEDONA       34.87N 111.80W
07/23/2017                   YAVAPAI            AZ   LAW ENFORCEMENT

            BALDWIN LOOP TRAIL DOWN TO VERDE SCHOOL
            FLOODED. THE ROAD IS FLOWING LIKE A RIVER.

&&

DLB
Local storm report, Jul 23, 4:21 PM MST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
421 PM MST SUN JUL 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLASH FLOOD      2 SE WEST SEDONA        34.84N 111.77W
07/23/2017                   COCONINO           AZ   LAW ENFORCEMENT

            BELL ROCK TRAIL HEAD WASHED OUT. PEOPLE
            STRANDED ON THE TRAIL. NO INJURIES REPORTED.

&&

DLB

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 11:09 PM MSTFlash Flood WarningFGZYavapai3 hr
Jul 24, 3:08 AM MSTFlash Flood WatchFGZApache, Coconino, Navajo21 hr
Jul 24, 1:03 PM MSTFlash Flood WarningFGZCoconino, Gila3 hr
Jul 24, 1:32 PM MSTAreal Flood AdvisoryFGZApache, Navajo3 hr
Jul 24, 2:55 PM MSTAreal Flood AdvisoryFGZApache, Navajo3 hr

Nearby

Flash Flood Warnings in Arizona, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.